# SDR SWAA023022

- Difficulty date: December 27, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 48,038 hours, 40,291 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT SVC DOOR OUTER SKIN CRACKED (2 EA) AT LOWER FWD CORNER ABOVE LOWER GATE.  REMOVED AND REPLACED AFT SVC DOOR PER MM.
